# SDR AALA202305305653

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 76,505 hours, 31,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX. CLIMBING THRU FL290 THE 2R DOOR SLIDE WILL NOT STAY ARMED. THE AIRCRAFT LANDED SAFLEY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE LUBRICATED THE R2 DOOR GIRT BAR TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-11
